| Model Number |
86080 |
| Medical Device Problem Code |
Material Perforation (2205)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/18/2022
Type of Reportable Event
Malfunction
Event or Problem Description
During preparation for a procedure as two polaris x catheters were taken out of the box, there were scratches on the catheter shafts where the blue plastic was pulling away.The procedure was completed with a new device and without any patient complications.The catheters have been returned for analysis.
Event or Problem Description
During preparation for a procedure as two polaris x catheters were taken out of the box, there were scratches on the catheter shafts where the blue plastic was pulling away.The procedure was completed with a new device and without any patient complications.
Additional Manufacturer Narrative
The catheter was returned to boston scientific for analysis.Upon analysis visual inspection revealed foreign material was found around the shaft.The foreign material was analyzed, and the spectrum of the foreign material presented an adhesive like material, therefore, confirming the reported complaint.Functional inspection revealed no abnormal resistance was felt when actuating the steering mechanism.